Open Access
September 2011 Percolation on a product of two trees
Gady Kozma
Ann. Probab. 39(5): 1864-1895 (September 2011). DOI: 10.1214/10-AOP618


We show that critical percolation on a product of two regular trees of degree ≥ 3 satisfies the triangle condition. The proof does not examine the degrees of vertices and is not “perturbative” in any sense. It relies on an unpublished lemma of Oded Schramm.


Download Citation

Gady Kozma. "Percolation on a product of two trees." Ann. Probab. 39 (5) 1864 - 1895, September 2011.


Published: September 2011
First available in Project Euclid: 18 October 2011

zbMATH: 1243.60078
MathSciNet: MR2884876
Digital Object Identifier: 10.1214/10-AOP618

Primary: 60K35
Secondary: 60B99

Keywords: mean-field , Nonamenable groups , Percolation on groups , product of trees , Triangle condition

Rights: Copyright © 2011 Institute of Mathematical Statistics

Vol.39 • No. 5 • September 2011
Back to Top